American Journal of Clinical Dermatology

, Volume 3, Issue 1, pp 63–69 | Cite as

Cutaneous Drug Reaction Case Reports

From the World Literature
Pharmacovigilance
  • 37 Downloads

Keywords

Celecoxib Losartan Bupropion Felodipine Dapsone 

References

  1. Benson E. Bupropion-induced hypersensitivity reactions. Med J Aust 2001 Jun; 174: 650–1PubMedGoogle Scholar
  2. Fye K.H., Crowley E., Berger T.G., et al. Celecoxib-induced Sweet’s syndrome. J Am Acad Dermatol 2001 Aug; 45: 300–2PubMedCrossRefGoogle Scholar
  3. Rodríguez A., Cabrerizo S., Barranco R., et al. Contact cross-sensitization among quinolines. Allergy 2001 Aug; 56: 795PubMedCrossRefGoogle Scholar
  4. Trendelenburg M., Büchner S., Passweg J., et al. Disseminated scabies evolving in a patient undergoing induction chemotherapy for acute myeloblastic leukaemia. Ann Hematol 2001 Feb; 80: 116–8PubMedCrossRefGoogle Scholar
  5. Taylor A.A. Successful use of heparinoids in a pregnancy complicated by allergy to heparin. Br J Obstet Gynaecol 2001 Sep; 108: 1011–2CrossRefGoogle Scholar
  6. Stroubou E., Dawn G., Forsyth A. Ursodeoxycholic acid causing exacerbation of dermatitis herpetiformis. J Am Acad Dermatol 2001 Aug; 45: 319–20PubMedCrossRefGoogle Scholar
  7. Silvestre J.F., Albares M.P., Carnero L., et al. Photodistributed felodipine-induced facial telangiectasia. J Am Acad Dermatol 2001 Aug; 45: 323–4PubMedCrossRefGoogle Scholar
  8. Mancuso G., Berdondini R.M., Passarini B. Eosinophilic pustular eruption associated with transdermal fentanyl. J Eur Acad Dermatol Venerol 2001 Jan; 15: 70–2CrossRefGoogle Scholar
  9. Nettis E., Muratore L., Calogiuri G., et al. Urticaria to hydrocortisone. Allergy 2001 Aug; 56: 802–3PubMedCrossRefGoogle Scholar
  10. Eming S.A., Peters T., Hartmann K., et al. Lichenoid chronic graft-versus-host disease-like acrodermatitis induced by hydroxyurea. J Am Acad Dermatol 2001 Aug; 45: 321–3PubMedCrossRefGoogle Scholar
  11. Marinho R.T., Johnson N.W., Fatela N.M., et al. Oropharyngeal pemphigus in a patient with chronic hepatitis C during interferon alpha-2a therapy. Eur J Gastroenterol Hepatol 2001 Jul; 13: 869–72Google Scholar
  12. Beckman D.B., Mathisen T.L., Harris K.E., et al. Hypersensitivity to IFN-alpha. Allergy 2001 Aug; 56: 806–7PubMedCrossRefGoogle Scholar
  13. Brouard M., Piguet V., Chavaz P., et al. Schönlein-Henoch purpura associated with losartan treatment and presence of antineutrophil cytoplasmic antibodies of x specificity. Br J Dermatol 2001 Aug; 145: 362–3PubMedCrossRefGoogle Scholar
  14. Del Pozo J., Martínez W., García J., et al. Cutaneous ulceration as a sign of methotrexate toxicity. Eur J Dermatol 2001 Sep–Oct; 11: 450–2PubMedGoogle Scholar
  15. Sasaki K., Yamamoto T., Kishi M., et al. Acute exanthematous pustular drug eruption induced by mexiletine. Eur J Dermatol 2001 Sep–Oct; 11: 469–71PubMedGoogle Scholar
  16. Eralp Y., Aydiner A., Tas F., et al. Stevens-Johnson syndrome in a patient receiving anticonvulsant therapy during cranial irradiation. Am J Clin Oncol 2001 Aug; 24: 347–50PubMedCrossRefGoogle Scholar
  17. Bernedo N., González I., Gastaminza G., et al. Positive patch test in vancomycin allergy. Contact Dermatitis 2001 Jul; 45: 43PubMedCrossRefGoogle Scholar

Copyright information

© Adis International Limited 2002

Personalised recommendations